BibTeX record journals/fss/JungCKLC00

download as .bib file

@article{DBLP:journals/fss/JungCKLC00,
  author    = {J. S. Jung and
               Y. J. Cho and
               S. M. Kang and
               B. S. Lee and
               Y. K. Choi},
  title     = {Coincidence point theorems in generating spaces of quasi-metric family},
  journal   = {Fuzzy Sets Syst.},
  volume    = {116},
  number    = {3},
  pages     = {471--479},
  year      = {2000},
  url       = {https://doi.org/10.1016/S0165-0114(98)00469-2},
  doi       = {10.1016/S0165-0114(98)00469-2},
  timestamp = {Wed, 19 Feb 2020 20:48:36 +0100},
  biburl    = {https://dblp.org/rec/journals/fss/JungCKLC00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics